Mathilde Bouvel ; Luca Ferrari - On the enumeration of d-minimal permutations

dmtcs:636 - Discrete Mathematics & Theoretical Computer Science, April 7, 2013, Vol. 15 no. 2 -
On the enumeration of d-minimal permutations

Authors: Mathilde Bouvel ; Luca Ferrari ORCID-iD

    We suggest an approach for the enumeration of minimal permutations having d descents which uses skew Young tableaux. We succeed in finding a general expression for the number of such permutations in terms of (several) sums of determinants. We then generalize the class of skew Young tableaux under consideration; this allows in particular to discover some presumably new results concerning Eulerian numbers.

    Volume: Vol. 15 no. 2
    Published on: April 7, 2013
    Accepted on: June 9, 2015
    Submitted on: May 23, 2011
    Keywords: [MATH.MATH-CO] Mathematics [math]/Combinatorics [math.CO],[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    Linked publications - datasets - softwares

    Source : ScholeXplorer IsRelatedTo ARXIV math/0106115
    Source : ScholeXplorer IsRelatedTo DOI 10.1016/s0196-8858(02)00537-7
    Source : ScholeXplorer IsRelatedTo DOI 10.48550/arxiv.math/0106115
    • 10.48550/arxiv.math/0106115
    • math/0106115
    • 10.1016/s0196-8858(02)00537-7
    On the enumeration of skew Young tableaux

    Consultation statistics

    This page has been seen 195 times.
    This article's PDF has been downloaded 347 times.